# SDR UALA2011090904872

- Difficulty date: September 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 42,846 hours, 5,358 cycles
- Engine: Pwa PW40903
- System (JASC): 5240 · Service Doors
- Part: Casting
- Condition: Broken
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 4R GIRT BAR AFT ATTACH CASTING BROKEN.  SAFTIED GIRT BAR AND CASTING TO DOOR FRAME TO CLOSE DOOR.  REPLACED AFT GIRT BAR CASTING ON DOOR 4R.
